Belolipetsky, M. and Jones, G. (2005) 'A bound for the number of automorphisms of an arithmetic Riemann surface.', Mathematical proceedings of the Cambridge Philosophical Society., 138 (2). pp. 289-299.
We show that for every g > 1 there is a compact arithmetic Riemann surface of genus g with at least 4(g-1)automorphisms, and that this lower bound is attained by infinitely many genera, the smallest being 24.
|Full text:||(VoR) Version of Record|
Download PDF (121Kb)
|Publisher Web site:||http://dx.doi.org/10.1017/S0305004104008035|
|Publisher statement:||Copyright © Cambridge University Press 2005. This paper has been published by Cambridge University Press in Mathematical proceedings of the Cambridge Philosophical Society (138:2 (2003) 289-299) http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=283520|
|Record Created:||22 May 2008|
|Last Modified:||24 Aug 2011 09:19|
|Social bookmarking:||Export: EndNote, Zotero | BibTex|
|Look up in GoogleScholar | Find in a UK Library|